HI Rhea....what your feeling is normal....I had that unez on the edge feeling for quit some time....it gets better slowly but when your on methadone for yrs like we where it soaks into ball the fatty tissues of the body...some say it even soaks into the bones thats why the post withdrawal is so long on it.....I tell people 90 days to start to feel better ....you still have a ways to go to get ride of all the symptoms...every body finds one more bothersome then others for me it was the ''dead anxiety'' that sorta layed in my chest 24/7 that almost drove me over the edge....just know your on the winning side of the time line now and it will get ezer from here but like everything else with methadone it takes time...try some of the relaxing homeopathic teas they have out there for nerves they help a bit with the symptoms
and get pluged into some form of aftercare ....it will give you some place to vent how your feeling N/A is a great place people will understand there...hang in there Rhea your doing better then you think ....good luck and God bless......Gnarly
not sure about methadone....but im over 60 days off opiates and i am still feeling some of the things you are.....i spoke to a few doctors they say it could take anywhere from 3-6 months to get back to normal.......congrats on 120 days.....keep it up dont get discouraged it gets a little better everyday
Well Thank You So Much Jayeye,
Took a bit to get someone to talk to me about this, everyone was putting it off on the Antidepressants and that is not it , I know how that feels been doing that crap for years...and some one read it and thought I was put on Methadone when I did put , I was 120 days clean off of it, So what they said had nothing to do with what I was asking.
I'm thinking Maybe its time to go to AA/NA are they 2 different groups do you know? or are they the same thing? Well I guess I can google that....Thanks again Jayeye
Hey I have been off very high dose of opiates since April and I am still always on edge, my mood is like a yoyo and it is was on my mind constantly until I started suboxone 2 weeks ago. I am not craving and just now getting that edge off and my anxiety level is still high and I am emotional.
congrats on the 60 days you are doing great and I would think all your feeling is normal. Look how long we abused our bodies. Takes time to repair it too.
Yikes shoot me Congrats on 120 days that is even greater ladyrhea. Still think its normal to feel the way you do.
Yes it is normal.
Congratulations on quitting! It takes resolve to do that off methadone.
Congrats on clean time you are doing great. In regards to the AA/NA meetings. I go to AA meetings. Their forum is dedicated mostly to alcohol however many people in there were cross addicted. Most AA mtgs. I attend are "drug friendly" in regards to recovery and finding a solution. If you don't want to drink anymore than there is no problem at all. I''m not saying you have a drinking problem, the desire to stop drinking is generally a requirement for most closed AA mtgs. The stuff I learned at the mtgs. and from the people in them really helped me with the edginess, depression, etc. Good luck!!!!!!
A great resource person is one of our CLs (community Leader) gnarly_1. He can answer your questions on methadone.
A quick lesson on drugs...Each one has a half-life. This is the time it takes for 1/2 of the drug to get out of your system. Most opiates like vicodin, oxys, percs have a half-life of 3-6 hrs. Methadone is 15-60 hrs with a n average of 22. Which means it hangs on a lot longer before even the traces are gone.
Fentanyl patch's half life are similar to methadone.
Suboxone is even longer with a mean of 32 hours.
So a good rule of thumb is the longer the half life, the longer the withdrawals.
Well First off I got to tell you I love you name on this site. That is a good one in fact I have seen more great names on this site then I have any place else. We are a colorful bunch if anything.
Thanks for the congrats on the clean time.I was not a drinker, I took Methadone and took it for around 6 or 7 years but to sure any more , A long *** time..anyway I did find out these last few weeks to tell you the truth , That at times I want away from these feelings. I did not take the pain meds for fun, I have pain and still do and not sure what I am going to because the cold weather is coming and that kills me. But I do know I am going to try the pain patch. But I wanted to take the time to write you and say thanks
Thanks so Much................and yes I think its normal also...The more I read what people said back and such I think you all are correct and its pretty normal..I'm not wanting them back or any of that...I'm just moody as hell and bored at times and just crappy feelings all together.
Hey you thanks for all the help and for the info on time lines on how this crap works I'm sure at over a 100 days its all gone. Now to deal with the emotional stuff........
Well it could be worse...
Loves and thanks again
You know I have to Tell You Gnary you are one Blessing to have in a person's life. I am going to write you a personal message. But I wanted you to see that I wrote here because you are so helpful and I just want anyone that reads this post and wounder's like me whats going on and gee am I going Crazy? Well they can read what you said and that would be great to help more people thanks so Much
God Bless my Friend
Loves and Hugs Rhea